# SDR V0XD20210729001

- Difficulty date: July 20, 2021
- Submitted: July 29, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: FABRICATEDPARTPE
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SILL IS CORRODED OUT OF LIMITS IN TWO SPOTS FROM FS 280 TO FS 319. CORRECTIVE ACTION; CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLERS(PN 670-53-00-390-1 DOUBLER, -2 DOUBLER,-3 FILLER) IAW BOMBARDIER REO 670-53-00-390 REV B DATED 2017-04-03.
